Per citar aquest document: http://ddd.uab.cat/record/60390
Pierrot's theorem for singular Riemanian foliations
Wolak, Robert A.

Data: 1994
Resum: Let F be a singular Riemannian foliation on a compact connected Riemannian manifold M. We demonstrate that global foliated vector fields generate a distribution tangent to the strata defined by the closures of leaves of F and which, in each stratum, is transverse to these closures of leaves.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 38, Núm. 2 (1994) , p. 433-439, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_38294_12


7 p, 1.5 MB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-28, darrera modificació el 2016-06-11



   Favorit i Compartir